# SDR 2003UALA00821

- Difficulty date: October 29, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 32,650 hours, 11,854 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE FWD CARGO SMOKE ECAM  MESSAGE.  REPLACED FORWARD CARGO DETECTOR AS FAULTED BY CENTRALIZED SMOKE DETECTOR CONTROL UNIT. OPERATIONS CHECK NORMAL.
